RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 184, Number 4  


Recovery of the values of harmonic functions at a point from their values at other points
S. N. Kudryavtsev
3
On linear and multiplicative relations
E. M. Matveev
23
On common unital divisors of matrix polynomials over an arbitrary field
V. M. Prokip
41
Sufficient conditions for local quasiconformality of mappings with bounded distortion
I. V. Zhuravlev
51
Integral invariant lattices in Lie algebras of type $A_{p^m-1}$
K. S. Abdukhalikov
61
Classification of four-dimensional integrable Hamiltonian systems and Poisson actions of $\mathbb{R}^2$ in extended neighborhoods of simple singular points. II
L. M. Lerman, Ya. L. Umanskii
105
Of the first mixed problem for the system of Navier–Stokes equations in domains with noncompact boundaries
F. Kh. Mukminov
139
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019